Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
132 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Suggest medication for hallucinations

Premium Questions

Dr.  Chobufo Ditah MD

I would like to know if there's any medicine available to stop hallucinations? My Mother is seeing the same people and at first they did no harm... Now she thinks they are doing damage to her house. Mom ... View answer

Answered by : Dr. Chobufo Ditah ( General & Family Physician)
Dr.  Ashok Kumar MD

hallucinations . How can we get these OTCs out of his system the quickest? ... View answer

Answered by : Dr. Ashok Kumar ( Psychiatrist)
Dr.  Ashok Kumar MD

the aripiprazole. palliative care, have just in case box hallucinations causing aggressive behaviour plus plus ... View answer

Answered by : Dr. Ashok Kumar ( Psychiatrist)
Dr. Prasanna Heijebu MD

medical history stays near XXXXXXX Medical History: 1. Right side paralysis in the year 2011 2 ... he is talking in different way. I mean his hallucination is increasing & always in anger mood ... View answer

Answered by : Dr. Prasanna Heijebu ( General & Family Physician)
Dr. Erion Spaho MD

. What would be your suggestion as to what medication or medications would be effective in relieving her ..., when I had heart surgery and I suffered hallucinations due to percocet my doctor... View answer

Answered by : Dr. Erion Spaho ( Neurologist)

Public Forum Discussions

Dr.  Het Ram Bishnoi MD

and seemed to cure the hallucinations until now. What is your medical opinion on this ? ...My 86 old mother is now in the hospital because of her wild hallucinations, she lost her right eye ... View answer

Answered by : Dr. Het Ram Bishnoi ( General & Family Physician)
Dr.  Akhtarhusian Ghausi MD

snorted just a tiny amount of adderall about 1 hr ago. i have started to hallucinate alot and start ... and hallucinating. what could i do to kill it? already drunk some milk. ... View answer

Answered by : Dr. Akhtarhusian Ghausi ( General & Family Physician)
Dr. Bhagyesh V. Patel MD

my mother has a problem with mental condition. i don t know what proper medicine for that kind of situation. don t know how to explain because she cannot say whats her exact problem. she is sometime irritable. she said she... View answer

Answered by : Dr. Bhagyesh V. Patel ( General Surgeon)
Dr.  Abhishek Kapoor MD

in the hospital and has had a DVT in left leg which has been taken care of.. He is now hallucinating and seeing ... View answer

Answered by : Dr. Abhishek Kapoor ( Psychiatrist)
Dr. Michelle Gibson James MD

and the asthama is better but he still has hallucinations and becomes delusional at times. Often gets up ... nebuliser. What could be causing the hallucinations and delusions? What can be done to stop those? ... View answer

Answered by : Dr. Michelle Gibson James ( General & Family Physician)

Mobile Questions and Answers

Niraj Modi MD

It is use for moderate to severe pain. And side effects are many I suggest to check on google. This side effect will be seen only if used regularly for more time or in case of overdose. Hit the thanks if it is useful.

Dr.     Suresh Heijebu MD

hi,oit candiderma will help

Dr. Vipul Prajapati MD

Hi dear, hearing of voice, hallucination is different entity it is not related to fluoxetine and bupropion drugs. discuss with your treating doctor about such symptoms and get appropriate medication.' Thank you